A Ring of Pythagorean Triples over Quadratic Fields

  • A. Harnchoowong
  • C. Somboonkulavudi


Let K be a quadratic field and let R be the ring of integers of K such that R is a unique factorization domain. The set P of all Pythagorean triples in R is partitioned into P η , sets of triples 〈αβγ〉 in P where η = γ − β. We show the ring structures of each P η and P from the ring structure of R.
How to Cite
Harnchoowong, A., and C. Somboonkulavudi. “A Ring of Pythagorean Triples over Quadratic Fields”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 135–139, http://umj.imath.kiev.ua/index.php/umj/article/view/2117.
Short communications